CSpace
多元线性回归最小二乘估计的一个非正常表现
陈希孺1; 安鸿志2
1996
Source Publication中国科学a辑数学
ISSN1006-9232
Volume026Issue:012Pages:1057
Abstract通过一个实例揭示线性回归最小二乘估计的一个非正常性质,证明了:在误差方差无限时,在模型中人为地引入赘余参数有可能在相结合性意义下改善原来的估计,并对这个现象的含义作了讨论。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41749
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学技术大学北京研究生院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
陈希孺,安鸿志. 多元线性回归最小二乘估计的一个非正常表现[J]. 中国科学a辑数学,1996,026(012):1057.
APA 陈希孺,&安鸿志.(1996).多元线性回归最小二乘估计的一个非正常表现.中国科学a辑数学,026(012),1057.
MLA 陈希孺,et al."多元线性回归最小二乘估计的一个非正常表现".中国科学a辑数学 026.012(1996):1057.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈希孺]'s Articles
[安鸿志]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈希孺]'s Articles
[安鸿志]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈希孺]'s Articles
[安鸿志]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.